# SDR MALA030378

- Difficulty date: August 12, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 28,862 hours, 24,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT TAIL CONE UPPER SKIN 1050  HAS A DEEP DENT, 1  DIA AT RT STA 828.25, 20.5 INCH, ABOVE SL1614.  MAINTENANCE REPAIRED DAMAGE IAW EO NR S53176.
